Fuzzy Linear Mappings

Deniz Ü.

Journal of Universal Mathematics, vol.4, no.1, pp.81-86, 2021 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.33773/jum.746512
  • Journal Name: Journal of Universal Mathematics
  • Journal Indexes: Index Copernicus
  • Page Numbers: pp.81-86
  • Recep Tayyip Erdoğan University Affiliated: Yes


In this paper we study fuzzy linear mappings. In literature the

fuzzy linear mapping de nition was given with classic functions. But we give

the de nition of fuzzy linear mapping with using the de nition of fuzzy function

that Demirci [4] was given before. With this de nition, we give some de nition

and theorems that similar to classic algebra about linear mappings and prove